# SDR CA160118014

- Difficulty date: January 17, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 18,866 hours
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Snap Ring
- Part number: 672665690
- Condition: Damaged
- Location: Spur Adapter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP LIGHT ILLUMINATED DURING FLIGHT.  UPON ENGINE DISASSEMBLY DISCOVERED THE SNAP RING THAT HOLDS THE SPUR ADAPTER GEARSHAFT TO THE BACK OF THE COMPRESSOR TO BE MANGLED.  SNAP RING GROOVE HAD SINCE WORN FLAT.
